# SDR NACA2024121700002

- Difficulty date: December 17, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,089 hours, 21,688 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR HAS SOLID LINE IN THE SWEEP LEFT AND RIGHT SIDE. PERFORMED OPS CHECK OF LT AND RIGHT RADAR SYSTEM, OPS CHECK GOOD. IAW B767 AMM 34-43-00
